# SDR DALA1052709226

- Difficulty date: September 9, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 25,174 hours, 17,793 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922577510
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MODIFIED IAW ERA484704-14, REV A, STABILIZER, HORIZONTAL, RT, LOWER SKIN PANELS REPLACEMENT.
